# SDR ASAA2016011714826

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 19,847 hours, 5,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78233001, FOUND EMERGENCY LIGHTS FPR LT AFT OVERWING EXIT AND PASS CABIN EMERGENCY LIGHTING FROM ROW 18ABC TO 23ABC NOT WORKING FOR FULL 15 MIN TEST.  ACFT GROUNDED. REPLACED EMERGENCY EXIT LIGHTS BATTERY PACKS M1670 AND M1694 IAW AMM 33-51-06-960-805.  OP-CHECKS GOOD.
